# SDR SIMA20130114002

- Difficulty date: January 14, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 26,105 hours, 21,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY LIGHT IN THE COCKPIT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE COCKPIT EMERGENCY LIGHT LAMP IAW EMB 140 AMM 33-50-05-000-801-A AND 33-50-05-400-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
